Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 299, Number 5, Pages 1045–1048 (Mi dan7672)  

MATHEMATICS

Bockstein inequalities in homology dimension theory

A. N. Dranishnikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (326 kB)

English version:
Doklady Mathematics, 1988, 37:2, 505–509

Bibliographic databases:
UDC: 515.1
Presented: Л. С. Понтрягин
Received: 14.10.1986

Citation: A. N. Dranishnikov, “Bockstein inequalities in homology dimension theory”, Dokl. Akad. Nauk SSSR, 299:5 (1988), 1045–1048; Dokl. Math., 37:2 (1988), 505–509

Citation in format AMSBIB
\Bibitem{Dra88}
\by A.~N.~Dranishnikov
\paper Bockstein inequalities in homology dimension theory
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 299
\issue 5
\pages 1045--1048
\mathnet{http://mi.mathnet.ru/dan7672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947228}
\zmath{https://zbmath.org/?q=an:0694.55002}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 2
\pages 505--509


Linking options:
  • http://mi.mathnet.ru/eng/dan7672
  • http://mi.mathnet.ru/eng/dan/v299/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021